# SDR UALA2012022701160

- Difficulty date: February 25, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FAILSAFE STRAP AT STA 955 FAILED ULTRA-SOUND TEST.  ACCOMPLISHED COA 618451 RT STA 955 FLSF STRP RWK (SB 767-53A100 REV 1).
